MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number 408310
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on 28-sept-2023 of an agilis nxt steerable introducer from (b)(6) hospital reported to have blood flowing out from the bleed-back valve at the end of the handle upon insertion of the device.The date of the event is unknown.Innovative health received the device for evaluation on 2-oct-2023.Upon investigation, it was confirmed that blood had leaked out of the hemostasis valve.Damage was noted on the hemostasis valve.No additional damage or defects were noted on the returned sheath or dilator.No injuries were reported.
 
Event or Problem Description
This device was reported to have blood flowing out from the bleed-back valve at the end of the handle upon insertion of the device.No injuries were reported.The date of the event is unknown.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key17981060
Report Number3011610434-2023-00011
Device Sequence Number2491943
Product Code PNE
UDI-Device Identifier10841898120275
UDI-Public10841898120275
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model Number408310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown